KAM tori for 1D nonlinear wave equations with periodic by Chierchia L., You J.

By Chierchia L., You J.

Show description

Read Online or Download KAM tori for 1D nonlinear wave equations with periodic boundary conditions PDF

Similar mathematics books

Calculus for the Practical Man (2nd Edition)

This can be the quantity on calculus from the 'Mathematics for self-study' sequence via J E Thompson. It was once initially released in 1931.

Selected papers of P.D. Lax

A popular mathematician who considers himself either utilized and theoretical in his process, Peter Lax has spent so much of his expert profession at NYU, making major contributions to either arithmetic and computing. He has written numerous vital released works and has got a number of honors together with the nationwide Medal of technology, the Lester R.

Discrete Mathematics in Statistical Physics: Introductory Lectures

The booklet first describes connections among a few simple difficulties and technics of combinatorics and statistical physics. The discrete arithmetic and physics terminology are relating to one another. utilizing the demonstrated connections, a few intriguing actions in a single box are proven from a viewpoint of the opposite box.

Additional info for KAM tori for 1D nonlinear wave equations with periodic boundary conditions

Sample text

Periodic and quasi-periodic solutions for nonlinear wave equations via KAM theory, Comm. Math. , 127, 1990, 479-528. , Analytical extension of differentiable functions defined on closed set Trans. A. M. , Invariant tori for nearly integrable Hamiltonian systems with degeneracy, Math. Z 226, 1997, 375-387. , Perturbation of lower dimensional tori for Hamiltonian systems, to appear in J. Differential Equations, 1998. , A KAM theorem for hyperbolic-type degenerate lower dimensional tori in Hamiltonian systems, Commun.

127, 1990, 479-528. , Analytical extension of differentiable functions defined on closed set Trans. A. M. , Invariant tori for nearly integrable Hamiltonian systems with degeneracy, Math. Z 226, 1997, 375-387. , Perturbation of lower dimensional tori for Hamiltonian systems, to appear in J. Differential Equations, 1998. , A KAM theorem for hyperbolic-type degenerate lower dimensional tori in Hamiltonian systems, Commun. Math. , 192, 1998, 145-168.

169(1), 1967, 136-176. , Quasi-periodic solutions for a nonlinear wave equation, Comment. Math. Helvetici, 71, 1996, 269- 296. , A KAM-Theorem for some Nonlinear Partial Differential Equations, Ann. Scuola Norm. Sup. Pisa Cl. , 23, 1996, 119-148. , Periodic and quasi-periodic solutions for nonlinear wave equations via KAM theory, Comm. Math. , 127, 1990, 479-528. , Analytical extension of differentiable functions defined on closed set Trans. A. M. , Invariant tori for nearly integrable Hamiltonian systems with degeneracy, Math.

Download PDF sample

Rated 4.77 of 5 – based on 3 votes